# SDR 95UAL767006

- Difficulty date: February 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N649UA
- Make and model: Boeing 767322
- Aircraft serial: 25286
- Engine: Pwa PW4060
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor Blade
- Condition: Failed
- Location: Lt Engine
- Component: Pwa, 51H38701
- Stage of operation: CR
- Nature of condition: R, J
- Precautionary procedure: E

## Discrepancy

SHUTDOWN LEFT ENGINE DUE TO COMPRESSOR STALLS AND LANDED UNDER AMBER ALERT.  EIGHTH STAGE BLADE FAILED, DUE TO SEVENTH STAGE INNER SHROUD DOWL PIN LIBERATION.
